Home Videos Photos

All tag results for garnier

Dita Von Teese Talks Makeup, Hair Dye & Nipple Hair Plucking!

When it comes to her look, Dita Von Teese has it down to a science! But after 20 years of practice, how could she not!?

The burlesque superstar sat down for an interview with Into the Gloss and dished on all her beauty secrets, which will be featured in her highly anticipated beauty book, including her very disciplined makeup routine.

Dita's love affair with makeup started back while working the makeup counter of Shiseido and Ultima II at a few Robinsons-May (remember those!?)

Tags: , , , , , , , , , , , , , , , , , , ,

Permalink / Comments Off / Email this  »

Near Death By Hair Dye!

Filed under: Icky Icky PooBeauty Buzz

bad-hair-dye-allergic-reaction-mariade-kelly-1.jpg bad-hair-dye-allergic-reaction-mariade-kelly-2.jpg

A Scottish woman is lucky to be alive after suffering a terrible reaction to Garnier Nutrisse black hair dye.

Within hours of applying the dye to her hair, 29 year old Mariade Kelly's scalp started to itch, but that was just the beginning. She says:

"There was yellow pus oozing from my scalp and it had the most horrific smell of burning flesh. I knew straightaway that was from the dye but at that point I didn't panic, I just took some anti-histamines and put some Sudocrem on my hairline, where it was starting to blister, before I went to sleep."

Ick!

The next day Mariade's eyes swelled and earlobes began to itch, so she went to hospital. The reaction was still slight, so they sent her home with some anti-histamines and told to "keep an eye on it".

Later that night she returned to the ER, this time with a swollen face, racing heart rate and shortness of breath:

"My heart rate was at 180 bpm - around the same rate as a heart attack - and I couldn't breathe. My eyelids had swelled completely shut and I couldn't see. I was really panicking by this point and even the nurses seemed shocked. I was admitted to the high dependency unit and pumped full of anti-histamines and steroid injections. It was awful as in the bed next to me there was someone receiving the last rites - I was so scared. By this point my skin was actually starting to bruise because it was so swollen."

Mariade ended up spending the next 3 days in the hospital being pumped with anti-histamines and steroids. So what could have possibly caused such a bad reaction?

According to her doctor it was para-phenylenediamine (PPD), a chemical found in hair dye that has been banned in many European countries. What's worse is people can become allergic to it even if they've been exposed to it in the past.

Yikes.

Let this be a lesson ladies. Always check the label!

[Images via Daily Mail.]

Tags: , , , , ,

Permalink / Comments Off / Email this  »